# SDR SWAA2022021111591

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Warped
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SPOILER IS WARPED / REMOVED AND INSTALLED SERVICEABLE #6 SPOILER. IAW AMM 27-62-12-000-801. AMM 27-62-12-400-801. FOUND #6 SPOILER WARPED BAD FROM STCOK. TRANSFERED TO DEFECT NO. N129069. (POS:#6; TAG NO.:360715; P/N OFF:113A4600-5; S/N OFF:025494; P/N ON:113A4600-1; S/N ON:001988)
